Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/50988
Title: On a property of pairs of almost periodic zero sets
Other Titles: О свойстве пар почти периодических нулевых множеств
Authors: Favorov, S. Yu.
Girya, Nataliya Petrivna
Keywords: quasipolynomial; periodic function; zero set; Dirichlet series; almost periodic holomorphic function
Issue Date: 2015
Publisher: ВНТЛ-Класика
Citation: Favorov S. Yu. On a property of pairs of almost periodic zero sets / S. Yu. Favorov, N. P. Girya // Математичнi Студiї = Matematychni Studii. – 2015. – T. 43, № 1. – С. 43-50.
Abstract: Whenever all differences of zeros of two holomorphic almost periodic functions in a strip form a discrete set, then both functions are infinite products of periodic functions with commensurable periods. In particular, the result is valid for some classes of Dirichlet series.
Доказано, что если множество разностей нулей двух голоморфных почти периодических функций в полосе дискретно, то обе функции являются бесконечным произведением периодических функций с соизмеримыми периодами. В частности, результат справедлив для некоторых классов рядов Дирихле.
DOI: doi.org/10.15330/ms.43.1.43-50
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/50988
Appears in Collections:Кафедра "Вища математика"

Files in This Item:
File Description SizeFormat 
MS_2015_43_1_ Favorov_On_a_property.pdf343,98 kBAdobe PDFThumbnail
View/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.